MathSciNet Relay Station
MathSciNet bibliographic data
MR2983439 53D12 (32Q65)
Charette, François A geometric refinement of a theorem of Chekanov. J. Symplectic Geom. 10 (2012), no. 3, 475–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement